On the mathematical modelling of a compressible viscoelastic fluid

Bollada, PC and Phillips, TN (2012) On the mathematical modelling of a compressible viscoelastic fluid. Archive for Rational Mechanics and Analysis, 205 (1). 1 - 26. ISSN 0003-9527

Abstract

Metadata

Authors/Creators:
  • Bollada, PC
  • Phillips, TN
Copyright, Publisher and Additional Information: © 2012, Springer Verlag. This is an author produced version of a paper published in Archive for Rational Mechanics and Analysis. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00205-012-0496-5
Dates:
  • Published: July 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Feb 2015 10:00
Last Modified: 01 Jul 2017 11:14
Published Version: http://dx.doi.org/10.1007/s00205-012-0496-5
Status: Published
Publisher: Springer-Verlag
Identification Number: https://doi.org/10.1007/s00205-012-0496-5

Share / Export

Statistics